# SDR REXA201902198155

- Difficulty date: February 8, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N954
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 26,206 hours, 17,161 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: PL1100LH07
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED/DAMAGED FLOOR PANELES NBR 251BLF, 262CRF, 261DLF, 272QRF,  272SRF AND 282GRF                   COMPLETE: SUMMARY: FLOOR PANELS NBR 262CRF, 261DLF, 272QRF, AND 282GRF  WERE REPLACED BY NEW CRJ900 AMM 53-00-47 AND FLOOR PANELS 251BLF AND   272SRF WERE REPAIRED UNDER NRC 00459 AND NRC 00460
